Document Type

Article

Publication Date

2012

Publication Source

Nonlinear Dynamics and Systems Theory: An International Journal of Research and Surveys

Inclusive pages

49-62

ISBN/ISSN

1562-8353

Document Version

Postprint

Comments

Nonlinear Dynamics and Systems Theory is an international journal published by InforMath Publishing Group under the auspices of the S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine and Curtin University of Technology (Perth, West Australia). It publishes high-quality original scientific papers and surveys in nonlinear dynamics and systems theory and technical reports on solving practical problems. To browse its contents or to submit a paper, see the journal website.

The document available for download is the authors' accepted manuscript, provided with the permission of the publisher and at least one author. Permission documentation is on file.

Volume

12

Volume

12

Issue

1

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS